# SDR DHL200072145C

- Difficulty date: July 31, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE PANEL NR 8506 HAS DELAMINATION AT O/B OF NR 6 FLAP TRACK.  REMOVED PANEL PER SRM 51-30-2 AND ROUTED TO F/G SHOP FOR REPAIR.  INSTALLED COMPOSITE REPAIR PER SRM 51-40-6.  REINSTALLED PANEL PER SRM 51-30-2.
